How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

pain in lower part of my tummy after food i got sickening

Resolved Question:

pain in lower part of my tummy
after food i got sickening feeling than bloating and my tummy is twice bigger than usual.
And later problem or pain when i passing urine or droopings
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. SH replied 2 years ago.
Dr. Shahzad MD :

Hi there. Thank you for your question. I will be helping you out with your queries

Dr. Shahzad MD :

For how long are you having this problem?

Dr. Shahzad MD :

How many hours or minutes has it been?

Customer:

this is my second week

Customer:

this is my second week having pain in my tummy

Dr. Shahzad MD :

Have you been seen for this?

Customer:

yes on Friday bigger pain on Saturday could not walk pain in the tummy

Dr. Shahzad MD :

You mentioned pain when passing urine, can you please let me know if you pass urine more frequently than usual?

Dr. Shahzad MD :

How are your stools? Are you more constipated?

Customer:

yes i do

Customer:

yea i constipated , but then is very quick stool after

Dr. Shahzad MD :

I think that with the symptoms that you are having right now, you should go to the emergency.

Customer:

i went on Saturday

Customer:

they said that pain relief medication will do the job

Dr. Shahzad MD :

Did you have any tests?

Dr. Shahzad MD :

like urine or blood tests?

Customer:

yes and everything was fine

Dr. Shahzad MD :

How are you feeling now? I mean are you getting worse or better?

Customer:

the same , not feeling hungry, tired, shivering, pain in the tummy

Customer:

pain relief medication not strong inaff

Customer:

inough

Customer:

enough

Dr. Shahzad MD :

You should go again to the ER and tell them about your symptoms.

Dr. Shahzad MD :

That you are not well and its getting worse.

Dr. Shahzad MD :

You cannot even walk properly because of your pain.

Dr. Shahzad MD :

I would like that you should be seen and investigated in a better way.

Customer:

i did, they have not found anything

Customer:

she pressed my tummy i cried in pain.

Dr. Shahzad MD :

Did they do any scans?

Customer:

she said the pain relief medication will do the job

Dr. Shahzad MD :

Like a CT scan or ultrasound?

Customer:

no they did not do ct or ultrasound

Dr. Shahzad MD :

I think that you should have a CT scan of the abdomen done.

Dr. Shahzad MD :

Where exactly is your pain located? Is it in the center lower abdomen or left or right?

Customer:

lower tummy

Dr. Shahzad MD :

Is it on the right or left side of the lower tummy?

Customer:

in the middle lower tummy

Dr. Shahzad MD :

and does it radiate to the lower back as well?

Customer:

yes but only small tiny pain not even noticeble

Dr. Shahzad MD :

I still think that with pain when passing urine and increased frequency indicate urine infection.

Dr. Shahzad MD :

You need to have your urine tested again.

Dr. Shahzad MD :

I still think you have a urine infection.

Customer:

can be treated?

Dr. Shahzad MD :

Yes you will require an antibiotic.

Customer:

can pain relief medication help?

Customer:

will lemsip help?

Dr. Shahzad MD :

It can help but the help will be temporary as long as the infection is there.

Dr. Shahzad MD :

No lemsip will not help.

Customer:

paracetamol will help?

Dr. Shahzad MD :

Medications like brufen may help

Dr. Shahzad MD :

Paracetamol may help but is milder than brufen.

Dr. Shahzad MD :

Ibuprofen (brufen) 400 mg

Customer:

can i use both brufen for pain and paracetamol for shivering

Dr. Shahzad MD :

Use one or the other.

Dr. Shahzad MD :

I would not use both of them together.

Customer:

ok i will just use brufen

Dr. Shahzad MD :

ok

Dr. Shahzad MD :

anymore questions?

Customer:

no thank you

Dr. Shahzad MD :

You are most welcome
Wish you all the best
Please do rate me for my services before you leave by clicking on one of the smilies below.
I hope I provided excellent services.
Goodbye :)

Dr. SH and 2 other Medical Specialists are ready to help you